# SDR SWAA2025081199339

- Difficulty date: August 7, 2025
- Submitted: August 11, 2025
- Operation: Air carrier
- Aircraft: N8747Q
- Make and model: Boeing 737-8
- Aircraft serial: 61870
- Aircraft time: 13,813 hours, 6,465 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Location: Zone 600
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

UPON ARRIVAL TO AIRCRAFT FOND LARGE FUEL SPILL AND LEAKING FROM RIGHT MAIN TANK. FUELED SAID AUTOMATIC SHUTOFF DID NOT STOP.   CHECKED FUEL SHUTOFF VALVES NO FAULTS NOTICED PER MM 28-21-51.
